A class of Markov processes on a semi-infinite strip

    Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

    Originele taal-2Engels
    TitelNSMC : numerical solution of Markov chains
    RedacteurenB. Plateau, W.J. Stewart, M. Silva
    Plaats van productieZaragoza
    UitgeverijPrensas Universitarias
    Pagina's41-57
    ISBN van geprinte versie84-7733-512-5
    StatusGepubliceerd - 1999
    Evenement3rd International Meeting on the Numerical Solution of Markov Chains (NSMC'99), September 6-10, 1999, Zaragoza, Spain - Zaragoza, Spanje
    Duur: 8 sep 199910 sep 1999

    Congres

    Congres3rd International Meeting on the Numerical Solution of Markov Chains (NSMC'99), September 6-10, 1999, Zaragoza, Spain
    LandSpanje
    StadZaragoza
    Periode8/09/9910/09/99
    Ander3rd International Meeting on the Numerical Solution of Markov Chains

    Citeer dit